| Model Number |
8884720205 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported they had a patient with an obstructed gastrostomy tube.At the time of washing, it is observed that one of the adapters is loose.
Additional Manufacturer Narrative
Additional information: h4 device manufacture date was added the device history record (dhr) was reviewed showing no discrepancy found.A sample analysis could not be performed because no photo or sample was available for evaluation.The complaint will be reopened if a sample is received.Based on the present information, the exact root cause could not be determined.No action plan is deemed required.The current process is running according to product specifications, meeting quality acceptance criteria.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.